# SDR DHL96721007

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna Cable
- Part number: 612034717
- Condition: Open
- Location: Nr 1 Adf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ADF WEAK AND WANDERS.  REPLACED NR 1 ADF LOOP ANTENNA CABLE ASSY AND NR 1 ADF SENSE ANTENNA CABLE PIGTAIL BETWEEN NR 1 ADF RECEIVER AND STANCHION, OPS CHECK NORMAL REF MM 34-37-0.
